# SDR HEEA0015766

- Difficulty date: August 26, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8045T
- Make and model: Bell 214ST
- Aircraft serial: 28101
- Engine: Ge CT72A
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Control
- Part number: 214060326103
- Condition: Damaged
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL CONTROL ASSEMBLY HAS FLAT SPOTS NEAR CUT OFF.
